# SDR SWAA2023041113471

- Difficulty date: March 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,166 hours, 31,378 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 194FL APU SHROUD AND HYDRAULIC DRAIN AT LOWER FUSELAGE 2023-180813<[01] REMOVED AND REPLACED FOR A SERVICEABLE SHROUD AND HYDRAULIC DRAIN AT LOWER FUSELAGE ON ACCESS PANEL 194FL P/N:346A2801-5 AND S/N:SN036230 IAW B737-700 AMM 28-25-07-020-801 AND AMM 28-25-07-420-801. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REMOVED AND REPLACED FOR A SERVICEABLE SHROUD AND HYDRAULIC DRAIN AT LOWER FUSELAGE ON ACCESS PANEL 194FL P/N:346A2801-5 AND S/N:SN036230 IAW B737-700 AMM 28-25-07-020-801 AND AMM 28-25-07-420-801. SEE INDIVIDUAL SIGN-OFF BELOW
